Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 174, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Sep 15, 2015, 2:22 AM PDT. It took effect at Sep 16, 2015, 3:00 AM PDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Sep 15, 2015, 2:22 AM PDT (09:22 UTC)
- In effect from
- Sep 16, 2015, 3:00 AM PDT
- Expired
- Sep 16, 2015, 9:00 PM PDT
- In force
- 18 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
293 WHUS76 KEKA 150922 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 222 AM PDT TUE SEP 15 2015 PZZ470-151730- /O.CAN.KEKA.SC.Y.0173.000000T0000Z-150915T1600Z/ /O.NEW.KEKA.SC.Y.0174.150916T1000Z-150917T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 222 AM PDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PDT WEDNESDAY. * WINDS...INCREASING S 15 TO 25 KT WITH A FEW GUSTS TO 35 KT ON WEDNESDAY. * SEAS...STEEP SOUTHERLY SEAS BUILDING TO 7 TO 9 FT AT 9 SECONDS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-151600- /O.CON.KEKA.SC.Y.0172.000000T0000Z-150915T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 222 AM PDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...N 15 TO 20 KT THIS MORNING THEN EASING TO 10 TO 15 KT TONIGHT. WINDS WILL BECOME S AND INCREASE TO 15 TO 25 KT EARLY WEDNESDAY. * SEAS...N 6 TO 8 FT AT 8 SECONDS THIS MORNING THEN SUBSIDING TO 5 FT BY AFTERNOON. STEEP SOUTHERLY WAVES WILL BUILD TO 4 TO 6 FT AT 5 SECONDS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
125 WHUS76 KEKA 151543 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 843 AM PDT TUE SEP 15 2015 PZZ475-152345- /O.CAN.KEKA.SC.Y.0172.000000T0000Z-150915T1600Z/ /O.EXB.KEKA.SC.Y.0174.150916T1300Z-150916T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 843 AM PDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 3 PM WEDNESDAY... * WINDS...WINDS WILL BECOME S AND INCREASE TO 15 TO 25 KT EARLY WEDNESDAY. * SEAS...STEEP SOUTHERLY WAVES WILL BUILD TO 4 TO 6 FT AT 5 SECONDS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-152345- /O.CON.KEKA.SC.Y.0174.150916T1000Z-150917T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 843 AM PDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM WEDNESDAY... * WINDS...S INCREASING TO 15 TO 25 KT WITH A FEW GUSTS TO 35 KT ON WEDNESDAY. * SEAS...STEEP SOUTHERLY SEAS BUILDING TO 7 TO 9 FT AT 9 SECONDS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
438 WHUS76 KEKA 152226 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 326 PM PDT TUE SEP 15 2015 PZZ470-160630- /O.CON.KEKA.SC.Y.0174.150916T1000Z-150917T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 326 PM PDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM WEDNESDAY... * WINDS...S INCREASING TO 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT BY EARLY WEDNESDAY. * SEAS...STEEP SOUTHERLY SEAS BUILDING TO 7 TO 9 FT AT 9 SECONDS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-160630- /O.CON.KEKA.SC.Y.0174.150916T1300Z-150916T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 326 PM PDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM WEDNESDAY... * WINDS...S INCREASING TO 15 TO 25 KT EARLY WEDNESDAY. * SEAS...STEEP SOUTHERLY WAVES WILL BUILD TO 6 TO 8 FT AT 7 SECONDS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
071 WHUS76 KEKA 161013 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 313 AM PDT WED SEP 16 2015 PZZ450-161815- /O.EXB.KEKA.SC.Y.0174.150916T1400Z-150916T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 313 AM PDT WED SEP 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON. * WINDS...S INCREASING RAPIDLY TO 15 TO 25 KT THIS MORNING. GUSTS TO 40 KT POSSIBLE BRIEFLY NEAR POINT SAINT GEORGE AND CAPE MENDOCINO...JUST AHEAD OF THE COLD FRONT. * SEAS...STEEP SOUTHERLY SEAS BUILDING QUICKLY TO 6 TO 8 FT AT 7 SECONDS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-161815- /O.EXB.KEKA.SC.Y.0174.150916T1600Z-150916T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 313 AM PDT WED SEP 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON. * WINDS...S INCREASING RAPIDLY TO 15 TO 25 KT THIS MORNING. GUSTS TO 40 KT POSSIBLE BRIEFLY AROUND CAPE MENDOCINO...JUST AHEAD OF THE COLD FRONT. * SEAS...STEEP SOUTHERLY SEAS BUILDING QUICKLY TO 5 TO 7 FT AT 6 SECONDS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-161815- /O.CON.KEKA.SC.Y.0174.000000T0000Z-150917T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 313 AM PDT WED SEP 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...S 20 TO 30 KT WITH LOCAL GUSTS TO 35 KT THIS MORNING. BRIEF GUSTS TO 40 KT POSSIBLE JUST AHEAD OF THE COLD FRONT. * SEAS...STEEP SOUTHERLY SEAS BUILDING QUICKLY TO 9 TO 11 FT AT 7 SECONDS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-161815- /O.CON.KEKA.SC.Y.0174.150916T1300Z-150916T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 313 AM PDT WED SEP 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... * WINDS...S 15 TO 25 KT THIS MORNING. GUSTS TO 35 KT POSSIBLE AROUND CAPE MENDOCINO JUST AHEAD OF THE COLD FRONT. * SEAS...STEEP SOUTHERLY SEAS BUILDING QUICKLY TO 6 TO 9 FT AT 7 SECONDS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
339 WHUS76 KEKA 161541 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 841 AM PDT WED SEP 16 2015 PZZ450-162200- /O.CON.KEKA.SC.Y.0174.000000T0000Z-150916T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 841 AM PDT WED SEP 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...S INCREASING RAPIDLY TO 15 TO 25 KT THIS MORNING. GUSTS TO 40 KT POSSIBLE BRIEFLY NEAR POINT SAINT GEORGE AND CAPE MENDOCINO...JUST AHEAD OF THE COLD FRONT. * SEAS...STEEP SOUTHERLY SEAS BUILDING QUICKLY TO 6 TO 8 FT AT 7 SECONDS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ470-162345- /O.CON.KEKA.SC.Y.0174.000000T0000Z-150917T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 841 AM PDT WED SEP 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...S 20 TO 30 KT WITH LOCAL GUSTS TO 35 KT THIS MORNING. BRIEF GUSTS TO 40 KT POSSIBLE JUST AHEAD OF THE COLD FRONT. * SEAS...STEEP SOUTHERLY SEAS BUILDING QUICKLY TO 9 TO 11 FT AT 7 SECONDS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-162200- /O.CON.KEKA.SC.Y.0174.150916T1600Z-150916T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 841 AM PDT WED SEP 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...S INCREASING RAPIDLY TO 15 TO 25 KT THIS MORNING. GUSTS TO 40 KT POSSIBLE BRIEFLY AROUND CAPE MENDOCINO...JUST AHEAD OF THE COLD FRONT. * SEAS...STEEP SOUTHERLY SEAS BUILDING QUICKLY TO 5 TO 7 FT AT 6 SECONDS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ475-162200- /O.CON.KEKA.SC.Y.0174.000000T0000Z-150916T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 841 AM PDT WED SEP 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...S 15 TO 25 KT THIS MORNING. GUSTS TO 35 KT POSSIBLE AROUND CAPE MENDOCINO JUST AHEAD OF THE COLD FRONT. * SEAS...STEEP SOUTHERLY SEAS BUILDING QUICKLY TO 6 TO 9 FT AT 7 SECONDS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
073 WHUS76 KEKA 162142 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 242 PM PDT WED SEP 16 2015 PZZ450-162245- /O.EXP.KEKA.SC.Y.0174.000000T0000Z-150916T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 242 PM PDT WED SEP 16 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... $$ PZZ455-475-162245- /O.EXP.KEKA.SC.Y.0174.000000T0000Z-150916T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 242 PM PDT WED SEP 16 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... $$ PZZ470-170400- /O.CON.KEKA.SC.Y.0174.000000T0000Z-150917T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 242 PM PDT WED SEP 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * SEAS...STEEP WESTERLY SEAS BUILDING TO 8 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
496 WHUS76 KEKA 170402 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 902 PM PDT WED SEP 16 2015 PZZ470-170515- /O.EXP.KEKA.SC.Y.0174.000000T0000Z-150917T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 902 PM PDT WED SEP 16 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 14, 3:55 PM PDT, 10 hours 27 minutes earlier.
Area forecast discussion, Sep 14, 3:55 PM PDT, 10 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
355 PM PDT MON SEP 14 2015
.SYNOPSIS...A PATTERN CHANGE IS UNDERWAY AS AN APPROACHING UPPER
TROUGH BREAKS DOWN THE RIDGE. THIS WILL BRING SEASONAL TEMPERATURES
BACK TO NORTHERN CALIFORNIA THROUGH MID WEEK. A COUPLE OF
DISTURBANCES MOVING THROUGH THE AREA WILL BRING CHANCES FOR RAIN
SHOWERS TONIGHT AND AGAIN ON TUESDAY FOR THE INTERIOR MOUNTAINS.
WIDESPREAD LIGHT RAIN IS POSSIBLE ON WEDNESDAY AS A COLD FRONT
MOVES THROUGH THE REGION.
&&
.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...AN APPROACHING UPPER
TROUGH AND ASSOCIATED COLD FRONT MOVING THROUGH THE AREA TODAY HAS
DECREASED TEMPERATURES BY A GOOD 10 TO 15 DEGREES AND BROUGHT SOME
RAIN SHOWERS ALONG WITH INCREASED CLOUD COVER. RAIN SHOWERS WILL
CONTINUE ACROSS PORTIONS OF THE AREA THROUGH THE
EVENING...ALTHOUGH ONLY A FEW HUNDREDTHS OF RAIN ARE EXPECTED.
WITH THE DECREASING TEMPERATURES...FROST MAY BE A POSSIBILITY
ACROSS SOME OF THE INTERIOR VALLEYS OF TRINITY COUNTY TOMORROW
MORNING. HOWEVER....THINK THAT THE CLOUD COVER WILL RESTRICT
COOLING ENOUGH TO NOT WARRANT A FROST ADVISORY AT THIS TIME. A
FEW SHOWERS LOOK TO LINGER ACROSS THE INTERIOR MOUNTAINS INTO
TUESDAY BEFORE THE NEXT UPPER TROUGH AND ASSOCIATED COLD FRONT
APPROACHES NW CALIFORNIA LATE TUESDAY...BRINGING WIDESPREAD LIGHT
RAIN TO THE AREA ON WEDNESDAY...WITH SHOWERS LINGERING INTO
THURSDAY. RAINFALL AMOUNTS LOOK TO RANGE FROM 0.20 INCHES IN
SOUTHERN MENDOCINO COUNTY AND SOUTHEAST TRINITY COUNTY...TO 1 TO 2
INCHES POSSIBLE IN THE KING RANGE OF SOUTHERN HUMBOLDT COUNTY AND
THE MOUNTAINS OF DEL NORTE COUNTY WHERE OROGRAPHICAL FORCING WILL
BE STRONGEST. SNOW LEVELS LOOK TO DROP AS WELL...WITH SOME LIGHT
SNOW AMOUNTS POSSIBLE ON THE HIGHEST PEAKS. STP
&&
.LONG TERM (FRIDAY THROUGH MONDAY)...DRIER CONDITIONS WILL PREVAIL
ACROSS THE REGION FRIDAY THROUGH EARLY NEXT WEEK WITH LESS
CLOUDINESS OCCURRING. TEMPERATURES WILL BE SLIGHTLY COOLER THAN
NORMAL TO NEAR NORMAL FRIDAY AND SATURDAY IN THE WAKE OF THE WEAK
COLD FRONT MOVING THROUGH THE REGION THE MIDDLE OF THE WEEK.
TEMPERATURES WILL WARM SLIGHTLY ON SUNDAY.
&&
.AVIATION...MVFR CONDITIONS AND LIGHT TO MODERATE WINDS WILL
CONTINUE AT KCEC THROUGH THE EARLY EVENING AS STRATUS CONTINUES
REDUCING CEILINGS. VFR TO MVFR CONDITIONS WILL PREVAIL AT KACV WITH
LIGHT TO MODERATE WINDS. THE LOWER CONDITIONS AT KACV WILL BE DUE TO
REDUCED CEILINGS. MVFR TO IFR CONDITIONS WITH PERIODS OF LIFR
CONDITIONS WILL OCCUR AT KCEC AND KACV THIS EVENING AND OVERNIGHT
DUE TO STRATUS REDUCING CEILINGS. WINDS WILL BE LIGHT TO CALM
OVERNIGHT AT KCEC AND KACV. VFR CONDITIONS AND LIGHT WINDS TO CALM
CONDITIONS WILL CONTINUE AT KUKI THROUGH TUESDAY MORNING.
&&
.MARINE...WINDS AND SHORT PERIOD SEAS WILL CONTINUE TO GRADUALLY
DECREASE TODAY AS A WEAK COLD FRONT MOVES THROUGH THE REGION
RELAXING THE PRESSURE GRADIENT. A SMALL CRAFT ADVISORY WILL CONTINUE
ACROSS THE OUTER WATERS THROUGH EARLY TUESDAY MORNING DUE TO THE
WINDS AND STEEP SHORT PERIOD SEAS. A SMALL CRAFT ADVISORY WILL
CONTINUE ACROSS THE NEAR SHORE WATERS THROUGH THIS EVENING DUE TO
ELEVATED SHORT PERIOD SEAS. A STRONG LOW PRESSURE SYSTEM OFF BRITISH
COLUMBIA AND ASSOCIATED TRAILING COLD FRONT WILL INCREASE SOUTHERLY
WINDS AND SHORT PERIOD SEAS ON WEDNESDAY. A SMALL CRAFT ADVISORY MAY
BE NECESSARY ACROSS THE NORTHERN OUTER WATERS WEDNESDAY DUE TO SHORT
PERIOD SEAS. A WESTERLY SWELL BUILDS MID WEEK.
&&
.FIRE WEATHER...DECREASING TEMPERATURES AND INCREASING MOISTURE WILL BE
THE TREND THROUGH MID WEEK AS APPROACHING TROUGHS AND ASSOCIATED
COLD FRONTS MOVE THROUGH NW CALIFORNIA. THE FIRST TROUGH AND
ASSOCIATED COLD FRONT ARE BRINGING SHOWERS TO PORTIONS OF THE AREA
TODAY...AND WILL LIKELY CONTINUE TO DO SO INTO THE EVENING. A FEW
GUSTY SW RIDGETOP WINDS WILL BE POSSIBLE AS THE UPPER TROUGH MOVES
THROUGH AS WELL...HOWEVER THE STRONGEST WINDS WILL LIKELY REMAIN
HIGH ENOUGH IN ALTITUDE TO ONLY AFFECT THE TALLEST PEAKS. COOLER
WEATHER WITH IMPROVED HUMIDITY VALUES WILL PREVAIL TOMORROW WITH A
FEW LINGERING SHOWERS OVER THE EASTERN MOUNTAINS.
THE NEXT APPROACHING UPPER TROUGH AND ASSOCIATED COLD FRONT
WILL BRING RAIN CHANCES LATE TUESDAY THROUGH LATE WEDNESDAY...AND
POSSIBLY BEYOND. A PERIOD OF GUSTY SOUTH WINDS WILL OCCUR ON
WEDNESDAY MAINLY ALONG UPPER SLOPES AND RIDGES WITH THE FRONTAL
PASSAGE. CONFIDENCE IS HIGH THAT A LARGE PORTION OF NW CALIFORNIA
WILL SEE MOSTLY LIGHT BUT WETTING RAINS DURING THIS PERIOD...WITH
WIDESPREAD TOTALS RANGING BETWEEN 0.25 AND 0.75 INCHES. A FEW
EXCEPTIONS WILL LIKELY BE IN THE KING RANGE AND THE MOUNTAINS OF
DEL NORTE COUNTY...WHERE LOCAL TOPOGRAPHY COULD RESULT IN RAIN
TOTALS IN THE 1 TO 2 INCH RANGE. THIS IS PARTICULARLY TRUE IN DEL
NORTE COUNTY...WHERE LIGHT SHOWERS WILL LIKELY LINGER INTO
THURSDAY AS WELL. BRC/STP
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 9 PM PDT THIS EVENING FOR PZZ450-455.
SMALL CRAFT ADVISORY UNTIL 9 AM PDT TUESDAY FOR PZZ470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Sep 14, 3:58 PM PDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 358 PM PDT MON SEP 14 2015 CAZ001>003-076-152300- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- MENDOCINO INTERIOR- 358 PM PDT MON SEP 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-152300- UPPER TRINITY RIVER- 358 PM PDT MON SEP 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.